It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I started taking antibiotics with my Retin-a but the antibiotics are exhibiting its typical side effects, causing my face to turn red when i'm exposed to sun light. I'm currently using cetaphil facial moisturizer which has a spf-15, non-condogenic, etc. But this doesn't seem to be strong enough and my dermatologist recommened me to try solbar Avo which has an spf-32. Its more of a sunblock than a moisturizer so i'm curious if it'll be okay for me to use my cetaphil moisturizer/spf-15 and then apply my solbar a while later? Both are non-condogenic, fragrence free, yadda yadda. Just afraid that using two of them maybe irritate my face or perpetuate the cause of acne?





All times are GMT -7. The time now is 04:43 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!